# SDR SIMA200135202

- Difficulty date: December 13, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, FOUND LEFT OUTBOARD STRINGER 19L CHAFFED BETWEEN FRAMES 52L AND 53L.  REMOVED CHAFED BY BLENDING. FABRICATED FOUR SHIMS AND TWO DOUBLER ANGLES.  REPAIR DONE IAW EMB GST 3895/01, GST3458/01, GST-3486/01, GST 3725/01, AND STANDARD SRM PRACTICES.  (M)
